# SDR COEA2024051001873

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N873FE
- Make and model: Cessna 208B
- Aircraft serial: 0202
- Aircraft time: 13,604 hours, 21,880 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: C3010020104
- Condition: Failed
- Location: Te Flap Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7695 ENROUTE FRD-ESD, DIVERSION   WO 208-257793, DISCREPANCY: FLAPS STOP AT 15 DEGREES, FLAP FAILURE. FLAP MOTOR CIRCUIT BREAKER POPPED OUT. DIVERTED TO BLI. NO EMERGENCY WAS DECLARED. LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: MAINTENANCE INSPECTED THE FLAP SYSTEM FOR BINDING, NONE NOTED, LUBRICATED SYSTEM. REPLACED FLAP MOTOR AND COUPLER. OPS CHECK GOOD.
